# SDR MASA200600009

- Difficulty date: January 3, 2006
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N987HA
- Make and model: Dhav DHC8202
- Aircraft serial: 425
- Aircraft time: 24,088 hours, 26,752 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Diode
- Condition: Failed
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR PROX ILLUMINATION EMERGENCY ESCAPE PATH LIGHTING INOP.  MAINTENANCE REMOVED AND REPLACED FLOOR DIODE.
